UNIGE document Scientific Article
previous document  unige:33839  next document
add to browser collection
Title

Intoxication aiguë au paracétamol

Authors
Published in Revue médicale suisse. 2013, vol. 9, no. 394, p. 1478-82
Abstract Acetaminophen is the most widely used analgesic-antipyretic and is available as an over-the-counter medication in many countries. Although generally safe at usual therapeutic doses, acetaminophen may cause hepatic toxicity in case of chronic or acute overuse and even at therapeutic doses in susceptible individuals. The aim of this article is to review the mechanisms of acetaminophen toxicity and to review the critical steps in the management of acute or chronic acetaminophen intoxication.
Keywords Acetaminophen/administration & dosage/poisoningAcetylcysteine/administration & dosage/therapeutic useAnalgesics, Non-Narcotic/administration & dosage/poisoningAntidotes/administration & dosage/therapeutic useDrug OverdoseDrug-Induced Liver Injury/epidemiology/etiologyHumansNonprescription Drugs/administration & dosage/poisoning
Identifiers
PMID: 24024393
Full text
Article (Published version) (516 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Other version: http://rms.medhyg.ch/numero-394-page-1478.htm
Structures
Citation
(ISO format)
RAMLAWI, Majd, MARTI, Christophe Alberic, SARASIN, François. Intoxication aiguë au paracétamol. In: Revue médicale suisse, 2013, vol. 9, n° 394, p. 1478-82. https://archive-ouverte.unige.ch/unige:33839

183 hits

2 downloads

Update

Deposited on : 2014-01-29

Export document
Format :
Citation style :